MAUDE Adverse Event Report: SIEMENS MEDICAL SOLUTIONS USA, INC.; ULTRASOUND

SIEMENS MEDICAL SOLUTIONS USA, INC.; ULTRASOUND
Catalog Number 10433816
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
10sep2025 tse mh, initial clarification: biomed has already informed cse.
 
Event or Problem Description
System is booting to a windows blue screen consistently.Problem started yesterday, as the system is used for portable exams and a patient study was lost and could not be found.It goes through the initial sequence of the splash screen and progress bar but displays multiple dos windows and turns into a windows blue screen.It wasn't noted what text was displayed.

Common Device Name
ULTRASOUND
Manufacturer (Section D)
SIEMENS MEDICAL SOLUTIONS USA, INC.
22010 se 51st st
issaquah WA 98029
Manufacturer (Section G)
SIEMENS MEDICAL SOLUTIONS USA, INC.
22010 se 51st st
issaquah WA 98029
Manufacturer Contact
pragya jai kumar
22010 se 51st st
issaquah, WA 98029
6506257209
MDR Report Key24376639
Report Number3023245-2026-00012
Device Sequence Number4942063
Product Code IYN
UDI-Device Identifier04056869002804
UDI-Public04056869002804
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number10433816
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2025
Initial Report FDA Received Date02/18/2026
Usage of Device A
Patient Sequence Number1
Patient SexUnknown